Another Gray's Anatomy Lesson

...and not at all related to the t.v. show.

So my saga continues.

Stopped taking an antibiotic because of some strange side effects.

If you've never stopped in before, you can catch up a few days back on my posts.

Even after stopping the meds, I'm still having a strange sensation in my hands, fingers, toes, arms, and legs.

What I find out today...I am experiencing something called peripheral neuropathy.

Of course I've read up on this via Dr. Google, and knew about it because my dad is a diabetic.

But, labwork that I had done over the weekend suggests that along with some anemia, I am deficient in vitamin B.

This may have been caused by the 4 months of gastritis I endured where I began to lose the ability to absorb these vitamins in my diet.

As a result I'm having these issues that may or may not have been exacerbated
by anti-biotics and even my Omeprozole.

Why or how this started is still unclear, but I got a shot of B12 and am adding a B6 supplement to my daily routine for a few weeks to see if that can help.

My frustration level is high.

My patience wearing thin.

Ever feel like you're a human guinea pig?

14 supporters in group:

  1. michelle said...

    man oh man this sounds like it sucks

  2. Courtney said...

    Wow how much can one person take! I hope you find all the answers soon cause this is just too much!

  3. Sarah said...

    And this is why I avoid the doctor at all costs. I think sometimes I'm better off not knowing why my body is in full rebellion. I know it has to be done - but the meds messing with me and making me worse is a serious fear of mine. I'll be the 70 year old lady (Lord willing) who swears it's nothing some Lysol and a slab of bacon can't cure.

  4. Krystal said...

    I know what you are talking about - hopefully you can get the answers and the help that you need. There is nothing worse than feeling like you are a guinea pig or lab rat.

  5. Amy Amy Bo Bamey said...

    Geez, It is never ending for you. I hope the shot and supplement start to help. That is weird and scary. Feel Better Jen!

  6. Angela said...

    Poor Jen! I hope you feel better soon and everything gets figured out so you can stop being a guinea pig or just star in G-Force!

  7. Jill said...

    I spent 9 months feeling that way... and now another 4 months trying to re-regulate my body again. I'm so tired of doctors appts, shots, medication, and feeling cruddy.

    Good luck in finding out what truly is wrong - and getting on the right meds to finally feel good. :)

  8. Clare said...

    oh my gosh, that all sounds like a nightmare! i hop you are are feeling better soon:)

  9. Michele said...

    Hey Jen,

    Just hopping over from MBC....

    Okay... could I LOVE this blog more??? Probably not!
    I am definatley following you now.

    Michele
    www.findingtrinity-michele.blogspot.com

  10. Chelle said...

    Seriously? When is this going to end for you! Hoping this all gets better for you SOON!!

  11. Michelle said...

    That sounds very frusturating! I hope the doctors figure it out soon. In my experience you have to be an advocate for yourself and for your kids. Doctors are well trained but medicine is an art not a science which unfortunately means a lot of trial and error. Get well soon!

  12. Sheress said...

    Hi I am a newbie to your web but often post on the meme. Well here what I think yes, your patience is wearing thin but a least soon enough you will know the problem. I had constant headaches for years and about 6 1/2 years ago had a siezure. They couldn't find out why until trying differnt meds for a few months. With time they found it and found the proper meds for me. I am now going on 5 years without a siezure thank God for that. It was hard but it worked out in the long run so hang in there.

  13. Mrs4444 said...

    Man, what a drag! I suppose it could be a lot worse, though, huh? (But I haven't read back posts yet...)

  14. Lisa said...

    Good luck with the PN and please let me know if the B shots help. My husband has had PN for more than 10 years ... it kinda sorta sucks. Best wishes the shots make a difference for you!

Related Posts with Thumbnails